Have you had a surprising reaction when starting a health protocol? Did the supplements you took create an adverse reaction? Well, don’t give up.
Starting a new supplement or antimicrobial protocol can sometimes result in surprising symptoms like:
• Flu-like symptoms (chills, nausea, etc.)
• And/or skin reactions
This often, understandably, leads people to feel that they’re having an adverse reaction to what may actually be a helpful protocol and quit.
But what really may be happening is a Herxheimer reaction (also known as “die-off”).
A Herxheimer reaction is the body’s immune system responding to new and unknown substances. Put simply, it’s when a new protocol makes you feel worse before you start to feel better.
To make sure you aren’t jumping ship on a protocol that may actually be working for you, it’s important to learn how to recognize the difference between die-off and intolerance.